# SDR SWAA2025020380403

- Difficulty date: December 22, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE OF THE LEADING EDGE SLAT 7 ACTUATOR ATTACHMENT AT RH WING 2024-773628<[01] TOOL USED ON STEP 4:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:240497907; DUE DATE:27-AUG-25.;[02] PERFORMED REPAIR ON LOWER SURFACE OF THE LEADING EDGE SLAT 7 ACTUATOR ATTACHMENT IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4 SEE INDIVIDUAL SIGN OFFS BELOW;[03] COMPLETED TASK CERTIFIED.
